# SDR DALA1052240623

- Difficulty date: November 6, 2009
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 74,273 hours, 36,034 cycles
- Engine: Pwa JT8D219
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT SIDE UPPER CHORD CRACK REPAIRED IAW ERA 477880-14.
